# SDR F3LA2018040300302

- Difficulty date: February 27, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N219FR
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 48,192 hours, 19,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090000
- Condition: Corroded
- Location: Frame 66
- Part time: 48,192 hours, 19,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, Y1292 AT FRAME 66 CORRODED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-72-11, AND SRM 53-00-14.
